# SDR ABXA20211011099

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 68,867 hours, 48,644 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18195815
- Part serial: 0018R
- Condition: Faulty
- Location: Te Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING CLIMB THE FOLLOWING LIGHTS ILLUMINATED; AMBER TE FLAP DISAGREE EICAS  AMBER TRAILING EDGE DISCREET LIGHT PERFORMED NON-NORMAL PROCEDURE FOR TE FLAP DISAGREE AND LANDED BACK IN KILN WITH FLAPS 20  THE LIGHTS BEGAN ILLUMINATING WHILE FLAPS RETRACTING FROM 1 TO UP. AIRCRAFT WAS GROUNDED BY MAINTENANCE. TROUBLESHOT FLAP SYSTEM IAW B767 FIM 27-51 FAULT TREE 839 AND TREE 809. FOUND FLAP POSITION TRANSMITTERS #1 AND #8 FAULTY. REMOVED POSITION #1 AND #8 TRANSMITTERS IAW B767 AMM 27-51-45. OPERATIONAL CHECK SATISFACTORY. AICRAFT RETURNED TO SERVICE.
